# SDR CA101101003

- Difficulty date: August 21, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 37,896 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: FK30382
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL AT THE GATE MAINTENANCE CAME ONBOARD AND NOTIFIED THAT A FUEL LEAK WAS NOTICED ON ENG NR 2.  FIRE HANDLE WAS PULLED AND CFR CALLED.  CLOSER INSPECTION REVEALED THAT A CLAMP WAS FOUND CHAFING ON THE FUEL FEED LINE FROM THE HEAT EXCHANGER TO FCU.
